Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Feb 28, 2021, 11:50 AM CST for Decatur County, Perry County, Tennessee. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2021, 11:50 AM CST (17:50 UTC)
- Expired
- Mar 5, 2021, 6:45 PM CST
- In force
- 5 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 134 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Perryville (PRVT1).
- Action stage
- 362 ft
- Minor stage
- 365 ft
- Moderate stage
- 368 ft
- Major stage
- 375 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
806 WGUS84 KMEG 281750 FLSMEG Flood Advisory National Weather Service Memphis TN 1150 AM CST Sun Feb 28 2021 ...The National Weather Service in Memphis has issued a Flood Advisory for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-011800- /O.NEW.KMEG.FL.Y.0003.210228T1750Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1150 AM CST Sun Feb 28 2021 The National Weather Service in Memphis has issued a * Flood Advisory for the Tennessee River at Perryville. * From this morning until further notice. * At 10:30 AM CST Sunday the stage was 361.6 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.8 feet early Thursday afternoon. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
11 follow-up statements
264 WGUS84 KMEG 010139 FLSMEG Flood Advisory National Weather Service Memphis TN 739 PM CST Sun Feb 28 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-020145- /O.CON.KMEG.FL.Y.0003.000000T0000Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 739 PM CST Sun Feb 28 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until further notice. * At 6:30 PM CST Sunday the stage was 361.8 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.8 feet early Thursday afternoon. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
152 WGUS84 KMEG 011914 RRA FLSMEG Flood Advisory National Weather Service Memphis TN 114 PM CST Mon Mar 1 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-021915- /O.EXT.KMEG.FL.Y.0003.000000T0000Z-210307T1800Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 114 PM CST Mon Mar 1 2021 ...The Flood Advisory is now in effect until early Sunday afternoon... The Flood Advisory continues for the Tennessee River at Perryville. * Until Sunday afternoon. * At 12:30 PM CST Monday the stage was 363.5 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river will rise to 363.6 feet this evening, then rise to 363.5 feet early Thursday morning. It will then fall again and remain below flood stage. * Impact...At 363.5 feet, In Decatur County, water inundates the boat launch area at the north end of Woodlawn Shores Road in Cherokee Heights, and the low-lying areas of the boat launch at the end of Brodies Landing Road. North end of Miracle Road in Fisher Landing is flooding. Evacuation road from Beech Bend Park boat parking lot becomes flooded. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
799 WGUS84 KMEG 020309 FLSMEG Flood Advisory National Weather Service Memphis TN 909 PM CST Mon Mar 1 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-030315- /O.CON.KMEG.FL.Y.0003.000000T0000Z-210307T1800Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 909 PM CST Mon Mar 1 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until Sunday afternoon. * At 8:30 PM CST Monday the stage was 363.8 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river may rise a bit more but will likely begin falling by Wednesday. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ mm
444 WGUS84 KMEG 021946 FLSMEG Flood Advisory National Weather Service Memphis TN 146 PM CST Tue Mar 2 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-032000- /O.EXT.KMEG.FL.Y.0003.000000T0000Z-210308T0600Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 146 PM CST Tue Mar 2 2021 ...The Flood Advisory is now in effect until early Monday morning... The Flood Advisory continues for the Tennessee River at Perryville. * Until late Sunday night. * At 12:30 PM CST Tuesday the stage was 363.7 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 364.0 feet Thursday morning. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
250 WGUS84 KMEG 030204 FLSMEG Flood Advisory National Weather Service Memphis TN 804 PM CST Tue Mar 2 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-040215- /O.CON.KMEG.FL.Y.0003.000000T0000Z-210308T0600Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 804 PM CST Tue Mar 2 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until late Sunday night. * At 7:30 PM CST Tuesday the stage was 363.7 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 364.0 feet Thursday morning. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ mm
684 WGUS84 KMEG 032059 FLSMEG Flood Advisory National Weather Service Memphis TN 259 PM CST Wed Mar 3 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-042100- /O.EXT.KMEG.FL.Y.0003.000000T0000Z-210309T1200Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 259 PM CST Wed Mar 3 2021 ...The Flood Advisory is now in effect until Tuesday morning... The Flood Advisory continues for the Tennessee River at Perryville. * Until Tuesday morning. * At 2:30 PM CST Wednesday the stage was 363.3 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 364.2 feet tomorrow morning. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ mm
823 WGUS84 KMEG 040229 FLSMEG Flood Advisory National Weather Service Memphis TN 829 PM CST Wed Mar 3 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-050230- /O.CON.KMEG.FL.Y.0003.000000T0000Z-210309T1200Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 829 PM CST Wed Mar 3 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until Tuesday morning. * At 7:30 PM CST Wednesday the stage was 363.2 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 364.2 feet tomorrow the 4th. This site is expected to remain below flood stage. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
504 WGUS84 KMEG 041933 FLSMEG Flood Advisory National Weather Service Memphis TN 133 PM CST Thu Mar 4 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-051945- /O.EXT.KMEG.FL.Y.0003.000000T0000Z-210308T0600Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 133 PM CST Thu Mar 4 2021 ...The Flood Advisory is now in effect until early Monday morning... The Flood Advisory continues for the Tennessee River at Perryville. * Until late Sunday night. * At 12:30 PM CST Thursday the stage was 362.9 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to fall to 358.8 feet Thursday evening. * Impact...At 363.0 feet, In Decatur County, boat launch parking lot at Cherokee Heights is flooded. Access road to Beech Bend Park boat parking area is being flooded. Water tops boat ramp at Gumdale Marina and Fisherdale Landing area. Water begins to cover road in front of the Lost Creek Marina and Boat Dock. Access to Lost Creek Boat Dock may be limited. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
440 WGUS84 KMEG 050051 FLSMEG Flood Advisory National Weather Service Memphis TN 651 PM CST Thu Mar 4 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-060100- /O.CON.KMEG.FL.Y.0003.000000T0000Z-210308T0600Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 651 PM CST Thu Mar 4 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until late Sunday night. * At 5:30 PM CST Thursday the stage was 362.8 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to fall to 358.8 feet Thursday evening. * Impact...At 363.0 feet, In Decatur County, boat launch parking lot at Cherokee Heights is flooded. Access road to Beech Bend Park boat parking area is being flooded. Water tops boat ramp at Gumdale Marina and Fisherdale Landing area. Water begins to cover road in front of the Lost Creek Marina and Boat Dock. Access to Lost Creek Boat Dock may be limited. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
841 WGUS84 KMEG 051902 RRA FLSMEG Flood Advisory National Weather Service Memphis TN 102 PM CST Fri Mar 5 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-061915- /O.EXT.KMEG.FL.Y.0003.000000T0000Z-210307T1200Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 102 PM CST Fri Mar 5 2021 ...The Flood Advisory is now in effect until Sunday morning... The Flood Advisory continues for the Tennessee River at Perryville. * Until Sunday morning. * At 11:30 AM CST Friday the stage was 362.2 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 362.2 feet this afternoon. * Impact...At 362.0 feet, In Perry County, Crooked Creek Campground and marina near the boat launch area flooding along with the access road to the camping area near the mouth of Crooked Creek. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
965 WGUS84 KMEG 060045 FLSMEG Flood Advisory National Weather Service Memphis TN 645 PM CST Fri Mar 5 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Tennessee River at Perryville TNC039-135-060145- /O.CAN.KMEG.FL.Y.0003.000000T0000Z-210306T0045Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 645 PM CST Fri Mar 5 2021 ...The Flood Advisory for the Tennessee River at Perryville has been cancelled... The Flood Advisory is cancelled for the Tennessee River at Perryville. * At 5:30 PM CST Friday the stage was 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to fall to 356.8 feet early Friday afternoon. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 28, 5:28 AM CST, 6 hours 22 minutes earlier.
Area forecast discussion, Feb 28, 5:28 AM CST, 6 hours 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
528 AM CST Sun Feb 28 2021
.DISCUSSION... /issued 510 AM CST Sun Feb 28 2021/
Flooding and severe storm potential remain the primary concerns
through late evening.
Early morning surface analysis showed lower/mid 60s dewpoints
extending into western KY and southeast MO. Dewpoints over
northeast AR were a few degrees cooler, but should warm with the
surface warm front north of the area. We've seen scattered robust
storms during the early morning, with some clusters producing
heavy rainfall as they moved from central AR to northwest TN. As
expected, these storms presented no hail threat, per KNQA dual-pol
products. These storms were fed by a 60kt southwesterly low level
jet that should gradually weaken following sunrise.
Isolated/scattered warm sector showers and storms will continue
through the morning, perhaps numerous in coverage near the TN/KY
boarder. NAM Bufr soundings suggest storms will remain rooted in
an elevated layer through late morning. Deep convection and heavy
rain potential should increase toward midday, with the erosion of
a midlevel warm layer around 675 mb. Coverage of storms should
remain limited until a cold front begins to make its move south
during the afternoon, in response to midlevel height falls across
the central plains. HRRR and other convection-allowing models
(CAMs) depict a QLCS oriented southwest-northeast, moving
southeast with the cold front during the late afternoon and
evening. Peak flooding potential is expected during this period,
aided by convective intensity and training potential of storms
along and just behind the advancing cold front. Short term model
guidance suggests precipitable water values in excess of 1.8
inches will prevail in advance of the cold front - exceeding the
99th percentile of late February precipitable water climatology.
Regarding severe potential, several CAMs depict discrete storms
forming in advance of the cold front, east of the MS River late
afternoon and evening. Per the NAM Bufr soundings, these storms
may be rooted in the near boundary layer, with MUCAPE near 1000
j/kg and 3km SRH over 400 m2/s2. If the airmass isn't too worked
over by storm outflow and updrafts can become rooted in the
boundary layer, a few short-lived tornadoes cannot be ruled out,
particularly over north MS. Those conditions are far from
certain, but the evening tornado threat can't be discounted.
Regarding the midweek periods, no major changes from earlier
forecasts. Tuesday appears on track for additional (lighter)
rainfall from a compact closed low passing through the Midsouth.
The late week periods have trended cooler with the medium range
guidance consistent in depicting a deeper upper level longwave
trof over the southeast Canada and New England. This would place
the Midsouth under northwest flow aloft, upon which a late week
southern branch upper low makes little progress impinging. So
perhaps not as rainy late in the week as expected, but cooler.
PWB
&&
.AVIATION...
12Z TAF Set
Convection continues to impact KJBR this morning. Latest CAM
models show this convection dissipating by 14-15Z. Chances for
showers will continue at KMEM, KMKL, and KJBR through the day. As
peak heating begins to occur expect spotty thunderstorms to begin
to develop about anywhere in the Mid-South. However, best chances
for convection will occur ahead and along the cold front. Have
adjusted timing of TEMPO groups at TAF sites. Lingering light rain
will continue for a couple of hours behind the front. As for
CIGS, IFR/MVFR conditions will occur this morning, but will
gradually improve through the day. Would not be surprised to see a
brief period of VFR conditions at all TAF sites before convection
associated with the front moves into the area. IFR conditions
will likely occur with the convection, but conditions will
improve quickly behind the front. Gusty southwest winds will occur
through frontal passage. Thereafter, winds will remain gusty as
direction switches to the NW and eventually to the north. Low-level
wind shear that is currently occurring will gradually weaken by
15-17Z. Low-level jet begins to increase to 40+ KTS again just
ahead of the cold front thus reintroduced low level wind shear at
KMEM.
KRM
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for Crittenden-Cross-Lee AR-
Phillips-St. Francis.
Flood Watch through this evening for Clay-Craighead-Greene-
Mississippi-Poinsett.
MO...Flood Watch through this evening for Dunklin-Pemiscot.
MS...Flood Watch through late tonight for Alcorn-Benton MS-Coahoma-
DeSoto-Lafayette-Marshall-Panola-Prentiss-Quitman-Tate-
Tippah-Tishomingo-Tunica-Union.
Flood Watch from noon CST today through late tonight for Calhoun-
Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Tallahatchie-
Yalobusha.
TN...Flood Watch through late tonight for Benton TN-Carroll-Chester-
Decatur-Fayette-Hardeman-Hardin-Haywood-Henderson-Madison-
McNairy-Shelby-Tipton.
Flood Watch through this evening for Crockett-Dyer-Gibson-Henry-
Lake-Lauderdale-Obion-Weakley.
&&Hazardous weather outlook, Feb 28, 3:29 AM CST, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 329 AM CST Sun Feb 28 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-011130- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 329 AM CST Sun Feb 28 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Locally heavy rainfall from showers and thunderstorms will continue to bring a risk of flooding through late tonight. There is a Slight Risk for severe thunderstorms over all the Midsouth through late evening. The primary severe risks will be damaging winds. A few short-lived tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary through late this evening. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:37 PM CST | Special Weather Statement | MEG | Decatur | 23 min |
| Feb 27, 9:03 PM CST | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 7 hr |
| Feb 28, 11:47 AM CST | River Flood Warning | MEG | Obion, Weakley | 65 hr |
| Feb 28, 11:49 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 7 days |
| Feb 28, 3:15 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake | 33 min |
| Feb 28, 3:37 PM CST | Flash Flood Warning | MEG | Lake, Obion | 2 hr |
| Feb 28, 4:37 PM CST | Flash Flood Warning | MEG | Dyer, Lake, Obion, Weakley | 5 hr |
| Feb 28, 4:44 PM CST | Flash Flood Warning | MEG | Lake, Obion | 5 hr |
| Feb 28, 5:16 PM CST | Flash Flood Warning | MEG | Lauderdale | 3 hr |
| Feb 28, 5:34 PM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 41 min |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.